# SDR SWAA2021110826222

- Difficulty date: October 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAIN FWD I/B AND O/B SEAT TRACKS WITH CORROSION ; / [01] RECEIVED CAPTAIN FWD I/B AND O/B SET TRACKS TO BE INSTALLED ON CARD TTG8Q0036K4C; [02] RECEIVED CAPTAIN FWD I/B AND O/B SET TRACKS TO BE INSTALLED ON CARD TTG8Q0036K4C
